# SDR ASAA2013031994199

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,786 hours, 5,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL, EXTINGUISHES WHEN MASTER CAUTION PUSHED.  PERFORMED BITE TEST OF THE LT PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002, RAM ACTUATOR FLAGGED ON BIT CHECK.  PERFORMED VERIFY AND RECEIVED GREEN GO LIGHT.  RESET CONTROLLER AND GREEN GO LIGHT IS ILLUMINATED.
